# SDR CA060125001

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Inoperative
- Location: Nlg
- Part time: 2,764 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND LANDING GEAR SELECTED UP, ALL GREEN AND RED UNLOCK LIGHTS REMAINED ON. AIRCRAFT RETURNED TO AIRPORT.    MAINT: PSEU PRESENT FAULTS NG WOW 2, NWCENT LOGGED. LANDING GEAR RETRACTION TEST CONFIRMED FAULT. HARNESS RESISTANCE CHECK CONFIRMED OPEN CIRCUIT. REPLACED WOW2/NWCENT HARNESS ASSY THEN LDG AND NW STEERING TESTED OK. (TC NR 20060125001)
